Distribution of critical points of polynomials

Totik, Vilmos: Distribution of critical points of polynomials.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 372 (4). pp. 2407-2428. ISSN 0002-9947 (2019)

[img] Text
GLdistr.pdf - Submitted Version
Closed access: Repository staff only

Download (265kB)
[img] Text
distribution_of_critical_points_of_polynomials.pdf - Published Version
Closed access: Repository staff only

Download (310kB)
Item Type: Article
Journal or Publication Title: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Date: 2019
Volume: 372
Number: 4
Page Range: pp. 2407-2428
ISSN: 0002-9947
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30869717
DOI id: https://doi.org/10.1090/tran/7667
Date Deposited: 2019. Nov. 05. 14:30
Last Modified: 2019. Nov. 05. 14:30
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17245

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year